# SDR ASAA2025060458483

- Difficulty date: June 4, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 76,444 hours, 40,696 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EXTREMELY DIFFICULT TO OPEN FROM OUTSIDE. GROUNDED - YES. AFT MID STOP PIN (FIFTH FROM TOP) FOUND WITH MISSING LOCK SPRING. SCREWED IN FOR T/S, DOOR NEARLY IMPOSSIBLE TO CLOSE FROM OUTSIDE. DOOR HANDLE TORQUE TEST FAILED CLOSING TORQUE REF AMM 52-11-00-700-804. GUIDE ARM TEST FOUND GUIDE ARM TO BE WITHIN LIMITS, REF AMM TASK 52-11-00-820-801. REMOVED LINER AND SLIDE. DURING T/S FOUND HORIZONTAL CONTROL ARM, LATCH RECEIVERS, SKIN FLUSH. GATES AND STOP PINS OUT OF RIG. INSTALLED NEW LOCK SPRING, REF AIPC 52-11-00-01. RE-RIGGED L1 DOOR. ALL RIGGED COMPONENTS NOW WITHIN LIMITS, REF AMM TASK 52-11-00-820-801 AND AMM TASK 52-11-00-700-804. INSTALLED AFT UPPER GATE ROD WITH NEW WASHER AND SAFETY, INSTALLED COTTER PINS ON HANDLE NUTS, INSTALLED COTTER PINS ON VERTICAL ADJUSTMENT NUTS IAW AMM 52-11-00-820-801. INSTALLED DOOR LINING REF AMM 52-11-31-400-802.
